Sh:934

Bib entry
@article{Sh:934,
 author = {Hall, Eric Jonathan and Shelah, Saharon},
 title = {{Partial choice functions for families of finite sets}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {220},
 number = {3},
 year = {2013},
 pages = {207--216},
 issn = {0016-2736},
 doi = {10.4064/fm220-3-2},
 mrclass = {03E25},
 mrnumber = {3040670},
 mrreviewer = {Paul E. Howard},
 doi = {10.4064/fm220-3-2},
 note = {\href{https://arxiv.org/abs/0808.0535}{arXiv: 0808.0535}},
 arxiv_number = {0808.0535}
}